# SDR DALA2022121208018

- Difficulty date: June 15, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 7,675 hours, 939 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTE FOR ERA 600106-14. IAW ER/A 600106-14 REV A, DTE RESTRICTION IS CANCELLED AND REMOVED.
